Connect with others who understand.

sign up log in
About MyLeukemiaTeam
Real members of MyLeukemiaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

My Ear Has My Heart Beat In It.

My Ear Has My Heart Beat In It.

My ear has my heart in it that is very loud and it has given me a head ache. I have been taking Calqence (100mg) for about a month

A MyLeukemiaTeam Member said:

I did have that issue and I was also taking Oneureg. I didn't think it could be the medicine.

posted 3 days ago
A MyLeukemiaTeam Member said:

I have been having the same issue and I am on Oneureg 300mg 14 days on and 14 days off and it seems way more prevalent during my 14 days on. My oncologist didn’t seemed concerned when I told her about it. I am on this med pending stem cell. Hope it makes you a little more comfortable knowing I am having the same side effect.

posted 9 days ago
Already a Member? Log in